Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 36 of 39 found articles
 
 
  The genus of curves in P4 and P5 not contained in quadrics
 
 
Title: The genus of curves in P4 and P5 not contained in quadrics
Author: Di Gennaro, Vincenzo
Appeared in: Rendiconti del Circolo Matematico di Palermo
Paging: Volume 72 () nr. 3 pages 2181-2197
Year: 2022-07-29
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 36 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands